Anger associated with Effexor withdrawl(withdrawal)
My girlfriend recently quit taking her Effexor. She was on 300mg per day. She tapered off very quickly and only recently informed me she did this. She has been with none for about 3 wks now. During this time I have left the house 2 times and one time had to call the police before I left. Why? Her withdrawl (withdrawal) symtoms (symptoms) are involving intense anger over her feelings of the way her life turned out. This anger usually starts after her dexedrine wears off. She takes 30mg of this per day along with 500mg wellbutrin and 200mg Lamictal. Even with the mood stabilizer she cannot control her anger. This anger is directed toward me in such a hateful way I have to leave. I believe this is a mania induced anger due to Effexor withdrawl (withdrawal). She is 59 and bipolar 30 or more years. She has been on this drug for over 7 yrs to my knowledge. Sure she went through most of the other side effects but none as bad as the anger and hopelessness she has been experiencing. Has anyone ever gone through any of the anger quitting Effexor? How long does the withdrawl (withdrawal) symtoms (symptoms) last. I have read on these board anywhere from 3 wks to 3 months.
Your girlfriend must be going through hell, it's such a large dose to just come off no
wonder she's not good.
Also with withdrawals come all these feelings flooding to the surface you feel out of control!
I know it's hard for you but just be kind and patient and you will work through this!!
If you have to live apart while she get's help so be it.
I think after being on such a high dose she need's medical advice it's like being an addict and coming off, I've been going through it and it's hell an emotional rollercoaster.
Support her and try and get help!!
Good Luck & God Bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.